Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 29

Thread: doc added lyrica

  1. #11
    Quote Originally Posted by Cowboys_Place View Post
    BTW on Costco's web site does anyone know why no matter the dosage of Lyrica price is the same for the same amount of pills?
    I've seen that before for other drugs, or at least very near the same. It's not just Costco.

  2. #12
    My spouse takes 150 Lyrica 3X a day. Increasing the amount makes all the difference for him and helps a lot, but completely.
    Gabapentin did not touch the pain.
    I (AB) take Gabapentin for unrelated nerve pain and think it makes me stupid. (er?)
    It all takes tweaking. Keep yrying to find the right combo.

  3. #13
    seems just the hydrocodone is helping im gonna try adding the lyrica i just hope it doesnt make me gain weight

    thanks for yalls replys
    to alcohol the cause of-and solution to-all of lifes problems [homer simpson]

  4. #14
    Senior Member Cowboys_Place's Avatar
    Join Date
    Dec 2005
    Location
    Northern California
    Posts
    544
    Smokymtn, you mentioned not being able to afford Lyrica but now you're taking time released morphine, I've always been told it's expensive have I been misinformed?

    Gabapentin has done nothing but swell me up and only on my left side, go figure maybe my left leg and arm are hollow. .lol
    I also occasionally take hydrocodone, unfortunately than everything starts to mess with my bowels....Uuggggggggg it's never ending!
    Courage is being scared to death but saddling up anyway. .(John Wayne)

  5. #15
    Senior Member
    Join Date
    May 2006
    Location
    Somewhere in the Rocky Mountains
    Posts
    8,147
    Quote Originally Posted by Cowboys_Place View Post
    Smokymtn, you mentioned not being able to afford Lyrica but now you're taking time released morphine, I've always been told it's expensive have I been misinformed?

    Gabapentin has done nothing but swell me up and only on my left side, go figure maybe my left leg and arm are hollow. .lol
    I also occasionally take hydrocodone, unfortunately than everything starts to mess with my bowels....Uuggggggggg it's never ending!
    They all tend to mess with the bowels or mine anyway and I feel your Uuggggggg!

    I did not even try the Lyrica because of the weight gain issues everyone here talked about. i take generic Topamax and my insurance (Medicare Advantage plan) covers it at $20 a month copay. So far I am getting relief with three times a day. But I am playing roulette with the bowels with my Buspirion which is an anxiety med. It doesn't relieve the burning but it helps the anxiety of the pain.

    Hydrocodone made me swell some too especially my feet.
    T12-L2; Burst fracture L1: Incomplete walking with AFO's and cane since 1989

    My goal in life is to be as good of a person my dog already thinks I am. ~Author Unknown

  6. #16
    Senior Member Cowboys_Place's Avatar
    Join Date
    Dec 2005
    Location
    Northern California
    Posts
    544
    Thanks for the information darkeyed daisy, I have Medicare but never signed up for Medicare prescription coverage "stupid" so I'm in the process of hopefully getting signed up for it soon.

    Unfortunately no matter what drugs we take we are going to have weight gain it seems I haven't taken any medication for anxiety although I occasionally have it..

    BTW, if I haven't said it on here I so appreciate the information and encouraging words I receive from this website. Not only on this thread but others as well at times it's kept me from going over the deep end if you know what I mean.

    Well I hope everyone finds a little piece, rest and relaxation in their life!
    Courage is being scared to death but saddling up anyway. .(John Wayne)

  7. #17
    Grommet-
    I have had 'dopey-ness', CNS clouding - only I notice it and it doesn't affect cognition. If I am on a stable dose for a while I don't experience any side effects. I did have lower extremity edema that , again , did not dissuade me from taking Lyrica.

  8. #18
    Senior Member grommet's Avatar
    Join Date
    Aug 2008
    Location
    California
    Posts
    2,691
    Quote Originally Posted by arndog View Post
    Grommet-
    I have had 'dopey-ness', CNS clouding - only I notice it and it doesn't affect cognition. If I am on a stable dose for a while I don't experience any side effects. I did have lower extremity edema that , again , did not dissuade me from taking Lyrica.
    So I'm thinking that means you've gotten over the side-effects, they've gone away? Gabapentin left me so drugged I couldn't stand it. It was probably too strong a dose to start with. I'm doing better right now and don't want to add anything I don't have to but I am getting curious about Lyrica after hearing people talk about it. It was Bextra that got me thinking I should stay away from as many meds as I can. Doc gave that to me about three months before they took it off the market because it was killing people. That got my attention about side-effects, geez. ;-)

  9. #19
    I took Neurontin (gabapentin) for probably a decade until I reached the maximum effective dose. At some point it just didn't work as well anymore so my doctor switched me to Lyrica (pregabalin). Because the two drugs are so similar, I was able to immediately stop taking the Neurontin and switch right over to the Lyrica. That was around seven years ago. I felt a difference right away without any noticeable side effects. I am never pain-free, but it made it much more manageable. I believe it's worth a shot before going the long-term opiate route.

    Hopefully it'll work well for you.

  10. #20
    Hi I've been on Lyrica
    It works for me usually @ bedtime for some odd reason .

Similar Threads

  1. Forty-eight more smilies added
    By Jeff Weeks in forum Announcements & Feedback
    Replies: 6
    Last Post: 10-23-2005, 01:14 AM
  2. We've added to the zoo!!
    By LauraD in forum Life
    Replies: 2
    Last Post: 06-05-2003, 08:06 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •